Weak transport inequalities and applications to exponential and oracle inequalities

Wintenberger, Olivier . Electronic Journal of Probability 2015. 2015 (3558) :-

Locate this article in:

Bibtex

@article{CIS-349930,
  Author = {Wintenberger, Olivier},
  Title = {Weak transport inequalities and applications to exponential and oracle inequalities},
  Journal = {Electronic Journal of Probability},
  Volume = {2015},
  Number = {3558},
  Year = {2015},
  Pages = {--},
  Keywords = {}
}

Similar articles